# SDR NWAA070029941

- Difficulty date: January 4, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N3224L
- Make and model: Doug DC-9-32
- Aircraft serial: 47103
- Aircraft time: 100,610 hours, 98,991 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 465
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND OPERATIONS AIRCRAFT WAS STRUCK BY A SERVICE TRUCK.  FUSELAGE SKIN AT BS 465 L22L AND L23L AND SHEAR TIE AT BS 465 WERE DAMAGED.  REPAIRED ACCOMPLISHED PER EA 99-211512.
